JISE


  [ 1 ] [ 2 ] [ 3 ] [ 4 ] [ 5 ] [ 6 ] [ 7 ] [ 8 ] [ 9 ] [ 10 ] [ 11 ] [ 12 ] [ 13 ] [ 14 ] [ 15 ] [ 16 ] [ 17 ] [ 18 ]


Journal of Information Science and Engineering, Vol. 36 No. 2, pp. 279-291


Conforming Dynamics in the Metric Spaces


M. LELLIS THIVAGAR1, ABDULSATTAR ABDULLAH HAMAD2 AND S. G. AHMED3
1,2School of Mathematics
Madurai Kamaraj University
Madurai, Tamil Nadu, India

3Department of Computational Mathematics and Numerical Analysis
Faculty of Engineering
Zagazig University, Zagazig, Egypt
E-mails: mlthivagar@yahoo.co.in
1; satar198700@gmail.com2
al_kasrage@yahoo.com; sgahmed1331962@outlook.com
3

 


This work is devoted to conformal dynamics in metric spaces, it consists of two parts, the first concerning hyperbolic groups, and the second is the iteration of branched coatings in topological spaces. These two parts are linked by D. Sullivan’s dictionary. We chose to orient the exhibition taking the conjecture of J. W. Cannon as breadcrumb. The object of this work has been to analyze these different methods to understand to what extent they were different than D. Sullivan [28].


Keywords: conformal dynamics, hyperbolic, topological, conformal geometry, structure

  Retrieve PDF document (JISE_202002_08.pdf)